Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 139, Number 5
HTML articles powered by AMS MathViewer

Weighted short-interval character sums
Shigeru Kanemitsu, Hailong Li and Nianliang Wang PDF
Proc. Amer. Math. Soc. 139 (2011), 1521-1532
Benford’s law for coefficients of modular forms and partition functions
Theresa C. Anderson, Larry Rolen and Ruth Stoehr PDF
Proc. Amer. Math. Soc. 139 (2011), 1533-1541
A criterion for Gorenstein algebras to be regular
X.-F. Mao and Q.-S. Wu PDF
Proc. Amer. Math. Soc. 139 (2011), 1543-1552
Hochschild cohomology of group extensions of quantum symmetric algebras
Deepak Naidu, Piyush Shroff and Sarah Witherspoon PDF
Proc. Amer. Math. Soc. 139 (2011), 1553-1567
Binomial coefficients and the ring of $p$-adic integers
Zhi-Wei Sun and Wei Zhang PDF
Proc. Amer. Math. Soc. 139 (2011), 1569-1577
Discrete Bernoulli convolutions: An algorithmic approach toward bound improvement
Neil J. Calkin, Julia Davis, Michelle Delcourt, Zebediah Engberg, Jobby Jacob and Kevin James PDF
Proc. Amer. Math. Soc. 139 (2011), 1579-1584
The symmetric operation in a free pre-Lie algebra is magmatic
Nantel Bergeron and Jean-Louis Loday PDF
Proc. Amer. Math. Soc. 139 (2011), 1585-1597
Homomorphisms between fundamental groups of Kähler manifolds
Botong Wang PDF
Proc. Amer. Math. Soc. 139 (2011), 1599-1603
Carleson measures on Dirichlet-type spaces
Gerardo R. Chacón PDF
Proc. Amer. Math. Soc. 139 (2011), 1605-1615
Semigroups of holomorphic functions in the polydisk
M. D. Contreras, C. de Fabritiis and S. Díaz-Madrigal PDF
Proc. Amer. Math. Soc. 139 (2011), 1617-1624
Maximal univalent disks of real rational functions and Hermite-Biehler polynomials
Vladimir P. Kostov, Boris Shapiro and Mikhail Tyaglov PDF
Proc. Amer. Math. Soc. 139 (2011), 1625-1635
Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds
Xiaobao Zhu PDF
Proc. Amer. Math. Soc. 139 (2011), 1637-1644
A range and existence theorem for pseudomonotone perturbations of maximal monotone operators
Vy Khoi Le PDF
Proc. Amer. Math. Soc. 139 (2011), 1645-1658
A comparison inequality for rational functions
Xin Li PDF
Proc. Amer. Math. Soc. 139 (2011), 1659-1665
Extending the Knops-Stuart-Taheri technique to $C^{1}$ weak local minimizers in nonlinear elasticity
J. J. Bevan PDF
Proc. Amer. Math. Soc. 139 (2011), 1667-1679
Simple proofs of some results of Reshetnyak
Daniel Spector PDF
Proc. Amer. Math. Soc. 139 (2011), 1681-1690
On optimal estimates for the Laplace-Leray commutator in planar domains with corners
Elaine Cozzi and Robert L. Pego PDF
Proc. Amer. Math. Soc. 139 (2011), 1691-1706
On a question of J. Borwein and H. Wiersma
Boil Musev and Nadezhda Ribarska PDF
Proc. Amer. Math. Soc. 139 (2011), 1707-1716
On truncated Wiener-Hopf operators and $BMO(\mathbb {Z})$
Marcus Carlsson PDF
Proc. Amer. Math. Soc. 139 (2011), 1717-1733
On the topological Kolmogorov property of the Chacon and Petersen subshifts
Wojciech Bułatek and Brunon Kamiński PDF
Proc. Amer. Math. Soc. 139 (2011), 1735-1741
New integral identities for orthogonal polynomials on the real line
D. S. Lubinsky PDF
Proc. Amer. Math. Soc. 139 (2011), 1743-1750
Bounded turning circles are weak-quasicircles
Daniel Meyer PDF
Proc. Amer. Math. Soc. 139 (2011), 1751-1761
An infinity Laplace equation with gradient term and mixed boundary conditions
Scott N. Armstrong, Charles K. Smart and Stephanie J. Somersille PDF
Proc. Amer. Math. Soc. 139 (2011), 1763-1776
A comparison principle for Hamilton-Jacobi equations with discontinuous Hamiltonians
Yoshikazu Giga, Przemysław Górka and Piotr Rybka PDF
Proc. Amer. Math. Soc. 139 (2011), 1777-1785
The Runge theorem for slice hyperholomorphic functions
Fabrizio Colombo, Irene Sabadini and Daniele C. Struppa PDF
Proc. Amer. Math. Soc. 139 (2011), 1787-1803
The radial defocusing energy-supercritical nonlinear wave equation in all space dimensions
Rowan Killip and Monica Visan PDF
Proc. Amer. Math. Soc. 139 (2011), 1805-1817
Mertens’ theorem for toral automorphisms
Sawian Jaidee, Shaun Stevens and Thomas Ward PDF
Proc. Amer. Math. Soc. 139 (2011), 1819-1824
Planar Sobolev homeomorphisms and Hausdorff dimension distortion
Tapio Rajala PDF
Proc. Amer. Math. Soc. 139 (2011), 1825-1829
On the three-dimensional Blaschke-Lebesgue problem
Henri Anciaux and Brendan Guilfoyle PDF
Proc. Amer. Math. Soc. 139 (2011), 1831-1839
Bernstein-type theorems in semi-Riemannian warped products
F. Camargo, A. Caminha and H. de Lima PDF
Proc. Amer. Math. Soc. 139 (2011), 1841-1850
On the Yang–Mills stratification for surfaces
Daniel A. Ramras PDF
Proc. Amer. Math. Soc. 139 (2011), 1851-1863
The Slaman-Wehner theorem in higher recursion theory
Noam Greenberg, Antonio Montalbán and Theodore A. Slaman PDF
Proc. Amer. Math. Soc. 139 (2011), 1865-1869
A formula on scattering length of dual Markov processes
Ping He PDF
Proc. Amer. Math. Soc. 139 (2011), 1871-1877
Some remarks on configuration spaces
George Raptis PDF
Proc. Amer. Math. Soc. 139 (2011), 1879-1887
Slopes and colored Jones polynomials of adequate knots
David Futer, Efstratia Kalfagianni and Jessica S. Purcell PDF
Proc. Amer. Math. Soc. 139 (2011), 1889-1896